Alert archive / South Dakota / Wind Advisories in 2007
Wind Advisory 30, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Dec 21, 2007, 3:52 AM CST for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Dec 21, 2007, 3:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 21, 2007, 3:52 AM CST (09:52 UTC)
- In effect from
- Dec 21, 2007, 3:00 PM CST
- Expired
- Dec 21, 2007, 2:21 PM CST
- In force
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1895 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KABR 210952 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 352 AM CST FRI DEC 21 2007 ...VERY STRONG WINDS HEADING TOWARD THE REGION... .A STRONG AREA OF LOW PRESSURE WILL MOVE EAST ACROSS SOUTH DAKOTA TODAY. BEHIND THIS FEATURE...VERY STRONG NORTHWEST WINDS WILL BE FOUND. WINDS AT TIMES THIS EVENING AND OVERNIGHT MAY GUST TO 50 MPH AT TIMES. THE WINDS ARE EXPECTED TO BEGIN RELAXING LATE TONIGHT. SDZ003>005-009-010-015>017-033>037-045-048-051-211800- /O.NEW.KABR.WI.Y.0030.071221T1800Z-071222T1200Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... PRESHO...FORT THOMPSON 352 AM CST FRI DEC 21 2007 /252 AM MST FRI DEC 21 2007/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 6 AM CST /5 AM MST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 6 AM CST /5 AM MST/ SATURDAY. STRONG NORTHWEST WINDS FROM 20 TO 30 MPH...WITH GUSTS TO NEAR 45 MPH...WILL MOVE INTO THE REGION EARLY THIS AFTERNOON. SOME LIGHT SNOW MAY ACCOMPANY THE STRONG WINDS...CREATING DIFFICULT DRIVING CONDITIONS IN THE BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ006>008-011-018>023-211800- /O.NEW.KABR.WI.Y.0030.071222T0000Z-071222T1200Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 352 AM CST FRI DEC 21 2007 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY. AS STRONG LOW PRESSURE MOVES EAST ACROSS SOUTH DAKOTA TODAY...GUSTY NORTHWEST WINDS WILL BE FOUND BEHIND THE SYSTEM. BY EARLY EVENING...NORTHWEST WINDS FROM 20 TO 30 MPH...WITH GUSTS TO NEAR 40 MPH...ARE EXPECTED. SOME LIGHT SNOW ACCOMPANYING THE STRONG WINDS MAY CREATE SOME TRAVEL DIFFICULTY DUE TO BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ HINTZ
2 follow-up statements
000 WWUS73 KABR 211620 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1020 AM CST FRI DEC 21 2007 ...STRONG WINDS HEADING TOWARD THE REGION... .A STRONG AREA OF LOW PRESSURE WILL MOVE EAST ACROSS SOUTH DAKOTA TODAY. BEHIND THIS FEATURE...VERY STRONG NORTHWEST WINDS WILL BE FOUND. WINDS AT TIMES THIS EVENING AND OVERNIGHT MAY GUST TO 45 MPH AT TIMES. THE WINDS ARE EXPECTED TO BEGIN RELAXING LATE TONIGHT. SDZ003>005-009-010-015>017-033>037-045-048-051-220030- /O.EXT.KABR.WI.Y.0030.071221T2100Z-071222T1200Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... PRESHO...FORT THOMPSON 1020 AM CST FRI DEC 21 2007 /920 AM MST FRI DEC 21 2007/ ...WIND ADVISORY NOW IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO 6 AM CST /5 AM MST/ SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO 6 AM CST /5 AM MST/ SATURDAY. STRONG NORTHWEST WINDS FROM 20 TO 30 MPH...WITH GUSTS TO NEAR 45 MPH...WILL MOVE INTO THE REGION BY LATE THIS AFTERNOON. SOME LIGHT SNOW MAY ACCOMPANY THE STRONG WINDS...CREATING DIFFICULT DRIVING CONDITIONS IN THE BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ006>008-011-018>023-220030- /O.CON.KABR.WI.Y.0030.071222T0000Z-071222T1200Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 1020 AM CST FRI DEC 21 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY. AS STRONG LOW PRESSURE MOVES EAST ACROSS SOUTH DAKOTA TODAY... GUSTY NORTHWEST WINDS WILL BE FOUND BEHIND THE SYSTEM. BY EARLY EVENING...NORTHWEST WINDS FROM 20 TO 30 MPH...WITH GUSTS TO NEAR 40 MPH...ARE EXPECTED. SOME LIGHT SNOW ACCOMPANYING THE STRONG WINDS MAY CREATE SOME TRAVEL DIFFICULTY DUE TO BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ TDK
000 WWUS73 KABR 212021 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 221 PM CST FRI DEC 21 2007 SDZ003>005-009-010-015>017-033>037-045-048-051-212130- /O.CAN.KABR.WI.Y.0030.071221T2100Z-071222T1200Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... PRESHO...FORT THOMPSON 221 PM CST FRI DEC 21 2007 /121 PM MST FRI DEC 21 2007/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY HAS BEEN REPLACED BY A WINTER WEATHER ADVISORY. $$ MNZ039-046-SDZ006>008-011-018>023-212130- /O.CAN.KABR.WI.Y.0030.071222T0000Z-071222T1200Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 221 PM CST FRI DEC 21 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY HAS BEEN REPLACED WITH A WINTER WEATHER ADVISORY. $$ TDK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Dec 21, 3:42 AM CST, 10 minutes earlier.
Area forecast discussion, Dec 21, 3:42 AM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
342 AM CST FRI DEC 21 2007
.SHORT TERM...TODAY THROUGH 12Z SUNDAY
BIGGEST CHALLENGE IN THE NEAR TERM DEALS WITH PCPN POTENTIAL FOR
LATER THIS AFTERNOON AND OVERNIGHT...TIMING OF SAID PCPN...AND
WIND EFFECTS ON SAID PCPN.
MODELS REMAIN IN BROAD AGREEMENT OF EJECTION OF LEAD 5H WAVE OUT
OF WESTERN CONUS TROF INTO CWA...AS FLOW SPLITS WITH STRONGER NRN
STREAM SYSTEM DIGGING INTO THE NORTHERN PLAINS THROUGH THE
WEEKEND. AHEAD OF THIS WAVE...RELATIVELY WARM AND MOIST AIR
RESIDES OVER MUCH OF THE CWA...WITH TEMPS ACROSS THE CWA IN THE
LOW TO MID 20S. OF COURSE...THE JAMES RIVER VALLEY IS THE COOL
SPOT IN THE LOWER TEENS. AREA SOUNDINGS FROM LAST NIGHT INDICATE
THAT LOW LAYERS ARE ALSO RELATIVELY DRY...AND FEEL THAT MINOR
ECHOS BEGINNING TO SHOW UP ON AREA 88DS ARE MID CLOUD WITH VERY
LITTLE REACHING THE GROUND. THE NAM AND GFS ARE STILL SHOWING
DIFFERENCES ON PLACEMENT AND AMOUNTS OF QPF WITH THIS SYSTEM. WITH
MODELS RUNS SHOWING SUCH INCONSISTENT RUN TO RUN
SOLNS...CONFIDENCE IS FAIRLY LOW IN PLACEMENT AND AMOUNTS OF PCPN.
THE GFS FRONTOGENESIS AND OMEGA AT THE 7H-6H LAYER SUGGESTS THE
POSSIBILITY OF BANDING TAKING PLACE ACROSS THE NE...LEADING TO
PSBL HIGHER SNOW AMTS THAN WHATS IN THERE NOW. ALSO...GIVEN THAT
THERE IS A WARM LAYER ALOFT...SOME FZRA NOT OUT OF THE QUESTION.
HOWEVER...FEEL THAT ANY CHANCES WILL BE AN HOUR OR LESS...AS VERY
COLD 85H AIR RUSHES IN BEHIND SYSTEM...TURNING ANY FREEZING PCPN
OVER TO SNOW. SO...HAVE JUST GONE WITH AN ALL SNOW FCST IN THE
GRIDS. HAVE ALSO GONE WITH SOME CATEGORICAL POPS GIVEN THE AMOUNT
OF 7H THETA-E FORCING THAT IS SEEN...COMBINED WITH AFOREMENTIONED
MID LEVEL AND LOW-LEVEL OMEGA. THE 295K ANALYSIS FOR BOTH THE NAM
AND GFS INDICATE AN AREA OF ENHANCED LIFT COINCIDING WITH AN AREA
OF 3+ G/KG MOISTURE. SPC PCPN TYPE/AMOUNT SREF PLUMES INDICATE
VERY LITTLE CHANCE OF FZRA FOR THE WEST...WITH ONLY A COUPLE OF
MEMBERS SHOWING IT. THE SREF MEAN LEANS TOWARD ALL SNOW. OF
INTEREST WAS THAT ONE SREF MEMBER WAS GIVING MBG OVER 7 INCHES OF
SNOW...AND THE SAME MEMBER OVER 8 INCHES OF SNOW FOR KPIR.
HOWEVER...LEANED MORE TOWARD THE SREF MEAN WITH AROUND AN INCH
EXPECTED.
ONE BIG PROBLEM THAT BOTH MODELS DO AGREE ON WILL BE THE WINDS. BY
06Z SATURDAY THE GFS SHOWS SFC PRESSURE RISES OF 8 TO 9 MB/6 HOURS
ACROSS THE WESTERN CWA...MOVING TO THE EASTERN CWA BY 12Z...ALTHO
FALLING TO AROUND 8MB/6HRS BY THEN. THE NAM IS A BIT FURTHER WEST
WITH THE HIGHEST PRESSURE RISES...BUT IS COMPARABLE WITH THE
VALUES. PLUS...WITH THE GFS SHOWING 85H TEMPS FALLING FROM +6C AT
12Z THIS MORNING TO -10C BY 06Z SATURDAY...WINDS SHOULD HAVE NO
PROBLEM REACHING ADVRY CRITERIA. HAVE HOISTED A WIND ADVRY
BEGINNING AT 18Z FOR THE WESTERN CWA. THIS MAY BE A BIT
EARLY...BUT MATCHES UP WELL WITH SURROUNDING OFICES. THE WINDS
WILL TAKE A BIT LONGER TO REACH THE EAST..SO HAVE STARTED THE
ADVRY IN THE EAST AT 00Z SATURDAY. WITH THE STRONG WINDS...HAVE
ALSO CONTINUED MENTION OF BLSN IN THE WX GRIDS. LATER SHIFTS WILL
HAVE TO MONITOR IF SNOWFALL IS HEAVIER OR IF BLSN BECOMES A
SERIOUS TRAVEL ISSUE TO BOLSTER OR UPDATE WIND ADVRY INTO A
DIFFERING TYPE OF HEADLINE.
WITH SUCH STRONG CAA EXPECTED...AND 85H COLD POOL SLIDING OVER
AREA FOR SATURDAY EVENING/NIGHTIME...AND WITH THE POTENTIAL OF
FRESH SNOW COVER...HAVE REALLY LOWERED MIN TS FOR SATURDAY NIGHT
ACROSS THE NORTH AND EAST.
.LONG TERM...SUNDAY THROUGH THURSDAY
MODELS HAVE BECOME MORE SUGGESTIVE OF AN INCREASE IN WRAP AROUND
CLOUD COVER ACROSS THE EASTERN CWA ON SUNDAY...ON THE BACKSIDE OF
LOW PRESSURE OVER THE GREAT LAKES AREA. HAVE THEREFORE INCREASED
SKY GRIDS A BIT TO REFLECT THIS. A FEW MODELS ALSO SUGGESTING
PERHAPS SOME FLURRIES OR LIGHT SNOW SHOWERS...BUT WILL LEAVE
FORECAST DRY AT THIS TIME AS CONFIDENCE IN THIS IS STILL RATHER
LOW. OTHERWISE...HIGH PRESSURE WILL BE BUILDING SOUTH INTO THE
REGION ON SUNDAY/SUNDAY NIGHT...SETTING THE STAGE FOR RATHER
CHILLY TEMPS BY EARLY MONDAY MORNING. DROPPED LOWS FOR MONDAY
MORNING SINCE SKIES SHOULD CLEAR OUT ACROSS MUCH OF THE AREA AS
WINDS GO LIGHT. ONLY EXCEPTION TO THIS COULD BE ACROSS THE EASTERN
CWA WHERE MODELS STILL SHOW SOME HIGHER MOISTURE VALUES IN THE
LOWER LEVELS...SUGGESTIVE OF PERHAPS SOME CLOUD COVER. ALSO
DROPPED HIGHS A FEW DEGREES ON SUNDAY AS VERY COLD TEMPS AT 925 MB
RESIDE OVER THE AREA...ALONG WITH THE CLOUD COVER ACROSS THE
EASTERN CWA.
HIGH PRESSURE MOVES EAST OF THE AREA ON MONDAY AS WAA SETS UP OVER
THE NORTHERN PLAINS. ANOTHER WEAK WAVE/FRONTAL BOUNDARY APPROACHES
THE CWA FOR TUESDAY/TUESDAY NIGHT. LEFT SLIGHT CHANCE POPS IN
PLACE FOR THIS TIME PERIOD AS MODELS STILL SHOWING QPF ACROSS THE
AREA WITH FAIR AMOUNTS OF LIFT/MOISTURE.
&&
.AVIATION...
BR BEING REPORTED AT KABR/KATY EARLY THIS MORNING WITH VSBYS
AROUND 6SM. EXPECT BR TO CONTINUE THROUGH 13-14Z WITH VSBYS
GENERALLY RANGING FROM 4-6SM. ISO LOCATIONS ACROSS CENTRAL AND
EASTERN SD MAY SEE MORE DENSE FG WITH VSBYS DROPPING TO BELOW 1SM.
AS FOR CIGS...BKN-OVC VFR CONDITIONS EXPECTED THROUGH THE EARLY
MORNING HOURS WITH CIGS GENERALLY BETWEEN 6000-15000 FT. A GRADUAL
LOWERING OF CIGS WILL OCCUR FROM WEST TO EAST ACROSS THE AREA
TODAY. CIGS EXPECTED TO REACH MVFR ACROSS KMBG/KPIR TERMINALS
THIS AFTERNOON AND SPREADING EAST INTO KABR/KATY LATER THIS
EVENING. -SN/SN WILL ALSO DEVELOP/SPREAD EASTWARD ACROSS THE STATE
DURING THE DAYTIME AND INTO THE EVENING HOURS...REACHING KATY BY
LATE AFTERNOON/EVENING. VSBYS COULD DROP TO IFR/LIFR IN -SN/SN
WHILE CIGS GENERALLY REMAIN MVFR OR HIGH END IFR. SFC WINDS WILL
ALSO INCREASE FROM THE NORTH/NORTHWEST ACROSS KMBG/KPIR AFTER
21Z...AND INTO KABR/KATY AFTER 03Z THIS EVENING. SUSTAINED WINDS
COULD REACH 25-30 KNOTS WITH HIGHER GUSTS.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY FROM NOON CST /11 AM MST/ TODAY TO 6 AM CST /5 AM
MST/ SATURDAY FOR BUFFALO-CAMPBELL-CORSON-DEWEY-EDMUNDS-
FAULK-HAND-HUGHES-HYDE-JONES-LYMAN-MCPHERSON-POTTER-STANLEY-
SULLY-WALWORTH.
WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY FOR
BROWN-CLARK-CODINGTON-DAY-DEUEL-GRANT-HAMLIN-MARSHALL-
ROBERTS-SPINK.
MN...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY FOR
BIG STONE-TRAVERSE.
&&
SHORT TERM...HINTZ
LONG TERM...TMT
AVIATION...TMT
WEATHER.GOV/ABERDEENHazardous weather outlook, Dec 20, 3:47 PM CST, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 347 PM CST THU DEC 20 2007 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-212200- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 347 PM CST THU DEC 20 2007 /247 PM MST THU DEC 20 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT FOG WILL DEVELOP LATER THIS EVENING ACROSS PORTIONS OF NORTH CENTRAL AND NORTHEAST SOUTH DAKOTA...AS WELL AS WEST CENTRAL MINNESOTA. SOME LOCALLY DENSE FOG REDUCING VISIBILITIES TO LESS THEN ONE HALF MILE WILL BE POSSIBLE AT TIMES. A DENSE FOG ADVISORY MAY BECOME NECESSARY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PRECIPITATION WILL OCCUR FRIDAY AND FRIDAY NIGHT. HOWEVER...THE UNCERTAINTY OF WHAT TYPE OF PRECIPITATION WILL REACH THE GROUND REMAINS RATHER HIGH. THE POTENTIAL EXISTS FOR LIGHT FREEZING RAIN OVER CENTRAL SOUTH DAKOTA FRIDAY MORNING...AND THEN ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA FRIDAY AFTERNOON. THEN...COLD AIR OVERSPREADS THE REGION...TURNING THE PRECIPITATION OVER TO ALL SNOW. ALSO...STRONG NORTHWEST WINDS WILL DEVELOP FRIDAY AFTERNOON AND OVERNIGHT...BLOWING AROUND THE FRESHLY FALLEN SNOW...AND CREATING SOME VISIBILITY PROBLEMS FRIDAY NIGHT THROUGHOUT THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. DORN
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 2:31 PM CST | Winter Weather Advisory | ABR | Brown, Buffalo, Campbell, Clark, Codington, Corson and 20 more | 15 hr |
Nearby
Wind Advisories in South Dakota, 2007Wind Advisories in Minnesota, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.